# SDR UALA2011090904884

- Difficulty date: September 9, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 60,424 hours, 8,576 cycles
- Engine: Pwa PW40903
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Part number: 8102296
- Part serial: 67
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO RECYLES AND 1 RESET REQUIRED FOR RIGHT PACK OPERATION ON GROUND.  FOUND TRIM AIR PRSOV TORQUE MOTOR NOT IN COMMANDED POSITION MESSAGE.  REPLACED TRIM AIR PRSOV FOR RIGHT PACK PER AMM.  RAN RIGHT PACK OPS CHECKS GOOD AT THIS TIME.
